# SDR 20001106SH044

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 39215351
- Condition: Damaged
- Location: Fuselage Frame
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DRILL START IN FUSELAGE FRAME FITTING.  (X)
